Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

The variational homotopy perturbation method for solving the K(2,2)equations

Authors and Affiliations

  • Abdelkader Bouhassoun Mathematics department, Faculty of exact and applied sciences, University of Oran Senia, P.O. Box 1524, Oran 31000, Algeria
  • Mohamed Zellal Mathematics department, Faculty of exact and applied sciences, University of Oran Senia, P.O. Box 1524, Oran 31000, Algeria

About this article

Download PDF

Abstract

This paper deals with implementation of the variational homotopy pertubation method (VHPM) for solving the K(2,2) compacton equation. The numerical results show that the approach is easy to implement and accurate whenit is compared with the exact solution. The suggested algorithm is quite efficient and is practically well suitedfor use in the nonlinear problems. The fact that the proposed technique solves nonlinear problems without usingthe Adomian's polynomials can be considered as a clear advantage of this algorithm over the decomposition method.

References

[1] G. Adomian, ”Solving frontier problems of physics: The decomposition method”, Kluwer Academic Press, Boston, 1994.

[2] A. Refik Bahadir, ”A fully implicit finite-difference scheme for two dimensional Burgers’ equations”, Applied Mathematics and Computation, 137, (2003), pp. 131-137.

[3] J. Biazar, H. Ghazvini, ”Convergence of the homotopy perturbation method for partial differential equations”, Nonlinear Analysis: Real World Applications, 10, (2009), pp. 2633-2640.

[4] J. de Frutos, M.A Lopez-Marcus and L.M Sanz-Serna, ”A finite difference sheme for thr K(2,2) compacton equation”, J. Comp. Phys., 120, (1995), pp. 248-254.

[5] J. H. He, ”Approximate solution of nonlinear differential equations with convolution product nonlinearities”, Comput. Methods Appl. Mech. Eng.,167, (1998), pp. 57–68.

View more references (10)

[6] J. H. He, ”New Interpretation of homotopy-perturbation method”, Int. J. Mod. Phys. B, 20, (2006), pp. 2561-2568.

[7] S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, ”Some relatively new techniques for nonlinear problems”, Math. Probl. En., Article ID 234849, (2009), 25 pp.

[8] S. Momani, Z. Odibat, ”Homotopy perturbation method for nonlinear partial differential equations of fractional order”, Physics Letters A, 365, (2007), pp. 345–350.

[9] S. T. Mohyud-Din, ”Solving heat and wave-like equations using He’s polynomials”, Math. Probl. En., vol. 2009, Article ID 427516, (2009) 12 pages.

[10] P. Rosenau, J.M. Hyman, ”Compactons: solitons with finite wavelengths”, Phys. Rev. Lett., 70, 1993, pp. 564–567.

[11] Yanqin Liu, ”Variational Homotopy Perturbation Method for Solving Fractional Initial Boundary Value Problems”, Abstract and Applied Analysis, Art. ID 727031, (2012), 10 pp.

344 International Journal of Applied Mathematical Research

[12] S. T. Mohyud-Din, A. Yildirim, S. A. Sezer, and M. Usman, ”Modified Variational Iteration Method for Free-Convective Boundary-Layer Equation Using Pad’e Approximation”, Mathematical Problems in Engineering, Article ID 318298, 11 pp., 2010.

[13] S. J. Liao, Beyond perturbation: Introduction to the homotopy analysis method, Champan & Hall/CRC Press, Boca Raton, 2004.

[14] M. Matinfar, M. Saeidy, and Z. Raeisi, ”Modified variational iteration method for heat equation using He’s polynomials”, Bull. Math. Anal. Appl. 3 no. 2, (2011), pp. 238–24.


How to Cite

Bouhassoun, A., & Zellal, M. (2013). The variational homotopy perturbation method for solving the K(2,2)equations. International Journal of Applied Mathematical Research, 2(2), 338-344. https://doi.org/10.14419/ijamr.v2i2.899